Closure with Respect to Subplanes.
Mathematische Zeitschrift, Tome 97 (1967), pp. 57-65
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__97_170703,
author = {T.G. Ostrom},
title = {Closure with {Respect} to {Subplanes.}},
journal = {Mathematische Zeitschrift},
pages = {57--65},
year = {1967},
volume = {97},
zbl = {0144.19503},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__97_170703/}
}
T.G. Ostrom. Closure with Respect to Subplanes.. Mathematische Zeitschrift, Tome 97 (1967), pp. 57-65. http://geodesic.mathdoc.fr/item/MZ_1967__97_170703/